CPG Summer Sessions Virtual Conference International

We missed being together at Kanuga for the 2020 Benefits Partnership Conference (BPC), and we hope that you will be able to take part in our CPG Summer Sessions Virtual Conference!

The virtual conference will cover the highlights normally addressed during our in-person BPC, focusing on significant changes in CPG benefit products, processes, and policies. The conference includes presentations for the entire group and breakout groups in Spanish and English, with translation. There will be time for individual questions and answers and breakout sessions with Integrated Benefits Account Management Services (IBAMS) representatives.

Who should attend?

The CPG Summer Sessions virtual conference is for those who administer employee benefits.

Conference Handouts

 

Agenda

Wednesday, August 12

Time

Session

 Leaders

10:00 – 10:30AM ET

11:00 – 11:30 Atlantic Time

9:00 – 9:30 Central Time

Welcome & Overview

Laurie Kazilionis

Tim Vanover

10:30 – 11:15AM ET

11:30 – 12:15  Atlantic

9:30 – 10:15 Central

Session #1

  • A237
  • International Fees & Cost

John Servias

11:15 – 11:30AM ET

12:15 – 12:30 Atlantic

10:15 – 10:30 Central

15 Minute Break

Carmen Kimmons

Courtney Whittington

11:30AM – 12:30PM ET

12:30 – 1:30 Atlantic

10:30 – 11:30 Central

Session #2

  • International Clergy Pension Plan (ICPP) Participants – Overview

Anna Molin

12:30 – 1:00PM ET

1:30 – 2:00 Atlantic

11:30 – 12:00 Central

30 Minute Break (Lunch)

Nelida Rivera

Courtney Whittington

1:00 – 1:30PM ET

2:00 – 2:30 Atlantic

12:00 – 12:30 Central

Session #3

  • ICPP Disability

Zach Peterson

Nelida Rivera

1:30 – 1:45PM ET

2:30 – 2:45 Atlantic

12:30 – 12:45 Central

15 Minute Break

Roselinda Camacho

Akina Warner

1:45 – 2:30PM ET

2:45 – 3:30 Atlantic

12:45 – 1:30 Central

Session #4

  • Overview of Assessments – Billing / Payment / Arrears
  • Interest in 2021

Nelida Rivera

2:30 – 2:45PM ET

3:30 – 3:45 Atlantic

1:30 – 1:45 Central

15 Minute Break

Idania Acosta

Akina Warner

2:45 – 3:15PM ET

3:45 – 4:15 Atlantic

1:45 – 2:15 Central

Time with IBAMS Account Representatives

Zach Peterson

3:15 – 4:00PM ET

4:15 – 5:00 Atlantic

2:15 – 3:00 Central

Chief Operating Officer Discussion &

Thank You

Frank Armstrong

Laurie Kazilionis